# SDR 2002F00511

- Difficulty date: March 1, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CHECK, FOUND AFT CARGO FLOORBEAM EXFOLIATED AT STATION 1030 STRINGER 30.  (M)
